# SDR DALA2015011400314

- Difficulty date: January 13, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 36,825 hours, 24,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 215
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE DISCOVERED APPROXIMATELY 18 INCHES AFT OF L1 DOOR, APPROXIMATELY 2 FT BELOW FLOOR LONGERON.  DAMAGE IS APPROX 2.5 INCHES LONG, .5 INCHES WIDE AND APPROX .0937 INCHES DEEP.   REPAIRED IAW ER/A 532116-14.
